zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Periodic solutions for a system of difference equations. (English) Zbl 1178.39023
Summary: This paper deals with systems of second-order nonlinear difference equations. We obtain existence theorems for periodic solutions. The theorems are proved by using critical point theory.

MSC:
39A23Periodic solutions (difference equations)
WorldCat.org
Full Text: DOI EuDML
References:
[1] C. D. Ahlbrandt and A. C. Peterson, Discrete Hamiltonian Systems: Difference Equations, Continued Fractions, and Riccati Equations, vol. 16 of Kluwer Texts in the Mathematical Sciences, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. · Zbl 0860.39001
[2] S.-S. Cheng, H.-J. Li, and W. T. Patula, “Bounded and zero convergent solutions of second-order difference equations,” Journal of Mathematical Analysis and Applications, vol. 141, no. 2, pp. 463-483, 1989. · Zbl 0698.39002 · doi:10.1016/0022-247X(89)90191-1
[3] T. Peil and A. Peterson, “Criteria for C-disfocality of a selfadjoint vector difference equation,” Journal of Mathematical Analysis and Applications, vol. 179, no. 2, pp. 512-524, 1993. · Zbl 0802.39003 · doi:10.1006/jmaa.1993.1366
[4] Z. Guo and J. Yu, “Existence of periodic and subharmonic solutions for second-order superlinear difference equations,” Science in China Series A, vol. 46, no. 4, pp. 506-515, 2003. · Zbl 1215.39001 · doi:10.1007/BF02884022
[5] R. P. Agarwal and P. J. Y. Wong, Advanced Topics in Difference Equations, vol. 404 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. · Zbl 0878.39001
[6] M. Cecchi, Z. Do\vslá, and M. Marini, “Positive decreasing solutions of quasi-linear difference equations,” Computers & Mathematics with Applications, vol. 42, no. 10-11, pp. 1401-1410, 2001. · Zbl 1007.39006 · doi:10.1016/S0898-1221(01)00249-8
[7] P. J. Y. Wong and R. P. Agarwal, “Oscillations and nonoscillations of half-linear difference equations generated by deviating arguments,” Computers & Mathematics with Applications, vol. 36, no. 10-12, pp. 11-26, 1998. · Zbl 0933.39025 · doi:10.1016/S0898-1221(98)80005-9
[8] P. J. Y. Wong and R. P. Agarwal, “Oscillation and monotone solutions of second order quasilinear difference equations,” Funkcialaj Ekvacioj, vol. 39, no. 3, pp. 491-517, 1996. · Zbl 0871.39005
[9] X. Cai and J. Yu, “Existence theorems of periodic solutions for second-order nonlinear difference equations,” Advances in Difference Equations, vol. 2008, Article ID 247071, 11 pages, 2008. · Zbl 1146.39006 · doi:10.1155/2008/247071 · eudml:54545
[10] R. P. Agarwal and P. Y. H. Pang, “On a generalized difference system,” Nonlinear Analysis: Theory, Methods & Applications, vol. 30, no. 1, pp. 365-376, 1997. · Zbl 0894.39001 · doi:10.1016/S0362-546X(96)00138-1
[11] M. Marini, “On nonoscillatory solutions of a second-order nonlinear differential equation,” Bollettino della Unione Matemàtica Italiana, vol. 3, no. 1, pp. 189-202, 1984. · Zbl 0574.34022
[12] J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, vol. 74 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1989. · Zbl 0676.58017